RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1997, Volume 42, Issue 4, Pages 813–818 (Mi tvp2598)  

Short Communications

Exponential confidence intervals in nonparametric density estimation

D. R. Bagdasarov, E. I. Ostrovskiia

a Obninsk Institute for Nuclear Power Engineering

Abstract: In this paper two-sided exponential bounds for confidence probabilities for an unknown distribution density are derived under the right norming on the Hölder classes in the minimax sense.

Keywords: exponential bound, minimax confidenceinterval, Young–Fenchel transform.

DOI: https://doi.org/10.4213/tvp2598

Full text: PDF file (309 kB)

English version:
Theory of Probability and its Applications, 1997, 42:4, 684–689

Bibliographic databases:

Received: 13.04.1995
Revised: 10.10.1996

Citation: D. R. Bagdasarov, E. I. Ostrovskii, “Exponential confidence intervals in nonparametric density estimation”, Teor. Veroyatnost. i Primenen., 42:4 (1997), 813–818; Theory Probab. Appl., 42:4 (1997), 684–689

Citation in format AMSBIB
\Bibitem{BagOst97}
\by D.~R.~Bagdasarov, E.~I.~Ostrovskii
\paper Exponential confidence intervals in nonparametric density estimation
\jour Teor. Veroyatnost. i Primenen.
\yr 1997
\vol 42
\issue 4
\pages 813--818
\mathnet{http://mi.mathnet.ru/tvp2598}
\crossref{https://doi.org/10.4213/tvp2598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1618762}
\zmath{https://zbmath.org/?q=an:1045.62518}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 42
\issue 4
\pages 684--689
\crossref{https://doi.org/10.1137/S0040585X97976532}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079809500011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2598
  • https://doi.org/10.4213/tvp2598
  • http://mi.mathnet.ru/eng/tvp/v42/i4/p813

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:138
    Full text:50
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020